Illinois Journal of Mathematics

Vanishing logarithmic Carleson measures

Barbara MacCluer and Ruhan Zhao

Full-text: Open access

Abstract

Vanishing Carleson-type measures defined with additional logarithmic terms are characterized by using functions in $BMOA$ and the Bloch space. The results are applied to Cesáro type operators on $BMOA$ and the Bloch space.

Article information

Source
Illinois J. Math., Volume 46, Number 2 (2002), 507-518.

Dates
First available in Project Euclid: 13 November 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1258136207

Digital Object Identifier
doi:10.1215/ijm/1258136207

Mathematical Reviews number (MathSciNet)
MR1936933

Zentralblatt MATH identifier
1020.30038

Subjects
Primary: 30D50
Secondary: 30D45: Bloch functions, normal functions, normal families 46E15: Banach spaces of continuous, differentiable or analytic functions 47B38: Operators on function spaces (general)

Citation

MacCluer, Barbara; Zhao, Ruhan. Vanishing logarithmic Carleson measures. Illinois J. Math. 46 (2002), no. 2, 507--518. doi:10.1215/ijm/1258136207. https://projecteuclid.org/euclid.ijm/1258136207


Export citation